# SDR ASAA2017042220510

- Difficulty date: April 22, 2017
- Submitted: April 24, 2017
- Operation: Air carrier
- Aircraft: N478AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44105
- Aircraft time: 7,182 hours, 2,395 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 8100037802
- Condition: Inoperative
- Location: Exterior
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EXTERIOR EMERGENCY EXIT LIGHT INOP. GROUNDED - YES. REMOVED AND REPLACED L1 DOOR EXTERIOR EMERGENCY LIGHT IAW AMM 33-51-04-960-801, TEST GOOD IAW AMM 33-51-04-960-801.
